# SDR AALA202504011855

- Difficulty date: March 21, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 44,220 hours, 18,685 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switchpack
- Part number: 254A115015
- Part serial: 2508
- Condition: Faulted
- Location: Zone 200
- Part time: 3,969 hours, 1,830 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN AUTO BRAKES ARE PUT IN RTO, THE AUTO BRAKES DISARM LIGHT COMES ON.  TROUBLESHOT AND FOUND S2 SWITCH ON BOTH LEFT HAND AND RIGHT HAND (SWPK)-SWITCHPACK ASSEMBLY FAULTY. REMOVED AND REPLACED LEFT HAND (AALA202503211855) AND RIGHT HAND (AALA202504018371) SWPK. PER WC 08L11276001 AND WC 08L11276002. OPERTIONAL CHECK GOOD.
